Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 353210, 13 pages
http://dx.doi.org/10.1155/2014/353210
Research Article

Some Generalized Gronwall-Bellman Type Impulsive Integral Inequalities and Their Applications

Department of Mathematics, Zhanjiang Normal University, Zhanjiang, Guangdong 524048, China

Received 3 March 2014; Accepted 25 May 2014; Published 12 June 2014

Academic Editor: Hui-Shen Shen

Copyright © 2014 Yuzhen Mi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, S. F. Deng, and W. N. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. S. Cheung, “Some new nonlinear inequalities and applications to boundary value problems,” Nonlinear Analysis, vol. 64, no. 9, pp. 2112–2128, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. F. Deng, “Nonlinear discrete inequalities with two variables and their applications,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2217–2225, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. F. Deng and C. Prather, “Generalization of an impulsive nonlinear singular Gronwall-Bihari inequality with delay,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 2, article 34, 11 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. W. Meng and W. N. Li, “On some new integral inequalities and their applications,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 381–392, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. B. Pachpatte and B. G. Pachpatte, “Inequalities for terminal value problems for differential equations,” Tamkang Journal of Mathematics, vol. 33, no. 2, pp. 199–208, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Wu, X. P. Li, and S. F. Deng, “Nonlinear delay discrete inequalities and their applications to Volterra type difference equations,” Advances in Difference Equations, vol. 2010, no. 1, Article ID 795145, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Wu, “Nonlinear discrete inequalities of Bihari-type and applications,” Acta Mathematicae Applicatae Sinica, vol. 29, no. 3, pp. 603–614, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Yan, “Nonlinear Gronwall-Bellman type integral inequalities with maxima in two variable,” Journal of Applied Mathematics, vol. 2013, Article ID 853476, 10 pages, 2013. View at Publisher · View at Google Scholar
  10. K. L. Zheng, Y. Wu, and S. F. Deng, “Nonlinear integral inequalities in two independent variables and their applications,” Journal of Inequalities and Applications, vol. 2007, Article ID 32949, 13 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. L. Zheng, “On nonlinear sum-difference inequality with two variables and application to BVP,” Studies in Mathematical Sciences, vol. 9, no. 2, pp. 124–134, 2011. View at Google Scholar
  12. K. L. Zheng and S. M. Zhong, “Nonlinear sum-difference inequalities with two variables,” International Journal of Applied Mathematics and Computer Sciences, vol. 6, no. 1, pp. 140–147, 2010. View at Google Scholar
  13. W. S. Wang and C. X. Shen, “On a generalized retarded integral inequality with two variables,” Journal of Inequalities and Applications, vol. 2008, Article ID 518646, 9 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. S. Wang, “A generalized retarded Gronwall-like inequality in two variables and applications to BVP,” Applied Mathematics and Computation, vol. 191, no. 1, pp. 144–154, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. G. Pachpatte, Inequalities for Differential and Integral Equations, vol. 197 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1998. View at MathSciNet
  16. W. S. Cheung and Q. H. Ma, “On certain new Gronwall-Ou-Iang type integral inequalities in two variables and their applications,” Journal of Inequalities and Applications, vol. 2005, no. 4, Article ID 541438, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. M. Samoilenko and N. A. Perestyuk, Differential Equations with Impulse Effect, Visha Shkola, Kyiv, Ukraine, 1987.
  18. S. D. Borysenko, “Integro-sum inequalities for functions of several independent variables,” Differential Equations, vol. 25, no. 9, pp. 1634–1641, 1989. View at Google Scholar · View at MathSciNet
  19. S. D. Borysenko, M. Ciarletta, and G. Iovane, “Integro-sum inequalities and motion stability of systems with impulse perturbations,” Nonlinear Analysis, vol. 62, no. 3, pp. 417–428, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Borysenko and G. Iovane, “About some new integral inequalities of Wendroff type for discontinuous functions,” Nonlinear Analysis, vol. 66, no. 10, pp. 2190–2203, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. D. Borysenko, G. Iovane, and P. Giordano, “Investigations of the properties motion for essential nonlinear systems perturbed by impulses on some hypersurfaces,” Nonlinear Analysis, vol. 62, no. 2, pp. 345–363, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. D. Borysenko and S. Toscano, “Impulsive differential systems: the problem of stability and practical stability,” Nonlinear Analysis, vol. 71, no. 12, pp. e1843–e1849, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. G. Iovane, “On Gronwall-Bellman-Bihari type integral inequalities in several variables with retardation for discontinuous functions,” Mathematical Inequalities and Applications, vol. 11, no. 3, pp. 1331–4343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. G. Angela and M. Anna, “On some generalizations Bellman-Bihari result for integro-functional inequalities for discontinuous functions and their applications,” Boundary Value Problems, vol. 2009, no. 1, Article ID 808124, 2009. View at Publisher · View at Google Scholar
  25. B. Zheng, “Some generalized Gronwall-Bellman type nonlinear delay integral inequalities for discontinuous functions,” Journal of Inequalities and Applications, vol. 2013, article 297, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet